| Model Number |
CD3249-40 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the device's battery was exhausted and reached the elective replacement indicator (eri).It was unknown whether battery depletion was premature.The device was explanted and replaced.The patient was stable.
Additional Manufacturer Narrative
The reported field event of premature battery depletion and communication failure was confirmed.Upon receipt, the device did not communicate and was below the end-of-service (eos) indicator.A longevity calculation was performed and found the battery depletion was premature based on the nominal settings.No high current drain sources were found throughout bench and environmental stress testing.Telemetry, impedance, sensing, pacing and high voltage (hv) output functions of the device were tested and found to be normal.The battery analysis by the manufacturer found the battery was normal.The cause of premature battery depletion could not be determined.